Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 91, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2013, 4:20 PM CDT for Fayette County, Lamar County, Pickens County, Alabama. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 4:20 PM CDT (21:20 UTC)
- Expired
- Jun 17, 2013, 5:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Lamar County, AL, Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 62 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:45 PM CDT | TSTM WND DMG | 1 Nne Fayette, AL | SIGN BLOWN OFF AT THE SHOP N SAVE ON HWY 43 JUST NORTH OF DOWNTOWN. TREE ALSO DOWN ALONG HWY 43 NEAR CITIZENS BANK. TIME ESTIMATED FROM RADAR. |
| Jun 17, 4:45 PM CDT | TSTM WND DMG | Sse Fayette, AL | EM REPORTED A TREE DOWN AT 5TH ST AND 1ST AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2029 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
525
WUUS54 KBMX 172120
SVRBMX
ALC057-075-107-172200-
/O.NEW.KBMX.SV.W.0091.130617T2120Z-130617T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 500 PM CDT
* AT 417 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR REFORM...AND MOVING NORTHEAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MILLPORT...FAYETTE...KENNEDY...ASHCRAFT CORNER...BELK...BLOOMING
GROVE...BANKSTON AND BERRY.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3385 8794 3364 8755 3361 8759 3361 8763
3359 8763 3357 8767 3354 8767 3352 8769
3352 8784 3338 8784 3329 8794 3337 8808
3352 8815
TIME...MOT...LOC 2120Z 231DEG 25KT 3346 8800
$$
17/KLAWS2 follow-up statements
617
WWUS54 KBMX 172133
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT MON JUN 17 2013
ALC057-075-107-172200-
/O.CON.KBMX.SV.W.0091.000000T0000Z-130617T2200Z/
FAYETTE AL-LAMAR AL-PICKENS AL-
433 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PICKENS...SOUTHEASTERN LAMAR AND SOUTHERN FAYETTE COUNTIES UNTIL 500
PM CDT...
AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ASHCRAFT CORNER...OR 10 MILES
EAST OF MILLPORT...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
FAYETTE...ASHCRAFT CORNER...BELK...BANKSTON...BERRY...BLUFF...
CODY...MOUNT VERNON...STONE WALL AND FAYETTE COUNTY PUBLIC LAKE.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3364 8808 3385 8794 3364 8755 3361 8759
3361 8763 3359 8763 3357 8767 3354 8767
3352 8769 3352 8784 3338 8784 3341 8792
3342 8809
TIME...MOT...LOC 2133Z 231DEG 25KT 3351 8791
$$
17/KLAWS786
WWUS54 KBMX 172148
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT MON JUN 17 2013
ALC075-107-172158-
/O.CAN.KBMX.SV.W.0091.000000T0000Z-130617T2200Z/
LAMAR AL-PICKENS AL-
448 PM CDT MON JUN 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKENS AND
SOUTHEASTERN LAMAR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3385 8794 3364 8755 3361 8759 3361 8763
3359 8763 3357 8767 3354 8767 3352 8769
3352 8795 3383 8795
TIME...MOT...LOC 2148Z 228DEG 33KT 3370 8784
$$
ALC057-172200-
/O.CON.KBMX.SV.W.0091.000000T0000Z-130617T2200Z/
FAYETTE AL-
448 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FAYETTE COUNTY UNTIL 500 PM CDT...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR FAYETTE...MOVING NORTHEAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
BLUFF...BANKSTON...BERRY...RICHARD ARTHUR FIELD...FAYETTE COUNTY
PUBLIC LAKE AND BEVILL STATE COLLEGE FAYETTE.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3385 8794 3364 8755 3361 8759 3361 8763
3359 8763 3357 8767 3354 8767 3352 8769
3352 8795 3383 8795
TIME...MOT...LOC 2148Z 228DEG 33KT 3370 8784
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:28 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 17, 3:28 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 328 PM CDT MON JUN 17 2013 .SHORT TERM...TONIGHT THROUGH THURSDAY. SATELLITE IMAGERY IS SHOWING A WELL DEFINED UPPER LOW OVER NORTHEAST OKLAHOMA. SEVERAL IMPULSES ARE ROTATING AROUND THE SOUTHERN AND EASTERN QUADRANTS OF THE CIRCULATION...WITH ONE IMPULSE CURRENTLY MOVING THROUGH ALABAMA...AND ANOTHER UPSTREAM IMPULSE APPROACHING THE MISSISSIPPI RIVER. A SURFACE LOW OVER CENTRAL ARKANSAS WILL TRACK EAST NORTHEAST TONIGHT ACROSS EXTREME NORTHERN MISSISSIPPI AND WESTERN TENNESSEE. THE SURFACE LOW WILL PROVIDE A FOCUS MECHANISM FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH ALABAMA OVERNIGHT. HIGH RAIN CHANCES WILL BE NECESSARY TONIGHT AND AGAIN TUESDAY. AS THE SURFACE LOW PASSES TO THE NORTH OF ALABAMA ON TUESDAY...A WEAK SURFACE FRONT WILL PUSH SOUTHWARD INTO ALABAMA TUESDAY AFTERNOON AND EVENING...AND PROVIDE AN ADDITIONAL FOCUS FOR CONVECTIVE ACTIVITY. THE SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT INTO SOUTH CENTRAL ALABAMA TUESDAY EVENING AS THE SURFACE BOUNDARY MOVES SOUTH OF I-20. BY WEDNESDAY AND THURSDAY...A DRIER AND MORE STABLE AIR MASS WILL OVERSPREAD MOST OF CENTRAL ALABAMA...AND ANY RAIN WILL BE CONFINED TO THE EXTREME SOUTHERN PORTIONS OF CENTRAL ALABAMA. THE AIR MASS WILL NOT BE ANY COOLER BEHIND FRONT...AND TEMPERATURES WILL RISE INTO THE UPPER 80S TO LOWER 90S BOTH DAYS IN THE DRY NORTHERLY FLOW. 58/ROSE .LONG TERM...FRIDAY THROUGH MONDAY. DECIDED TO RAISE RAIN CHANCES SLIGHTLY DURING THIS PERIOD. AN UPPER RIDGE OVER TEXAS WILL EXPAND NORTHEAST. HOWEVER...A MOIST SOUTHEAST FLOW WILL PREVAIL IN THE LOWER LEVELS. CENTRAL ALABAMA WILL LIKELY BE JUST FAR ENOUGH AWAY FROM THE RIDGE AXIS TO ALLOW FOR DIURNAL CONVECTION EACH DAY...ESPECIALLY ACROSS THE SOUTHEAST COUNTIES. THE WARMEST DAYTIME TEMPERATURES WILL BE ACROSS WEST ALABAMA...WHICH WILL BE CLOSER TO THE UPPER RIDGE. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE THRU THE EARLY EVENING HOURS. STORMS COULD PRODUCE WIND GUSTS UP TO 45 MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...BRIEF HEAVY RAINFALL AND SMALL HAIL. TIMING OF IMPACTS WILL BE DIFFICULT WELL IN ADVANCE...SO EXPECT AMENDMENTS THRU THE DAY. THERE COULD BE A BREAK IN THE ACTIVITY LATE THIS EVENING AND EARLY TONIGHT AS DAYTIME CONVECTION SHOULD SLOWLY DIMINISH. WITH LOW LEVEL MOISTURE STILL PLENTIFUL...CIGS SHOULD LOWER TO MVFR ACROSS MUCH OF THE AREA LATER TONIGHT. WILL HAVE TO MONITOR FOR THE POSSIBILITY OF EVEN LOWER CIGS OVERNIGHT. ANOTHER ROUND OF TSTORMS WILL MOVE IN FROM THE N/NW LATE TONIGHT/EARLY TUESDAY AS A FRONTAL BOUNDARY APPROACHES. NOTE: DUE TO ONGOING MAINTENANCE AT ANB OBS ARE NOT BEING TRANSMITTED. WILL INCLUDE *AMD NOT SKED* AT THIS TIME. OBS SHOULD START COMING BACK IN LATER THIS AFTERNOON WHEN THE WORK HAS BEEN COMPLETED. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 84 69 89 61 / 80 80 40 10 10 ANNISTON 71 84 70 89 64 / 70 80 50 10 10 BIRMINGHAM 73 84 70 89 66 / 70 80 40 10 10 TUSCALOOSA 73 86 71 92 66 / 70 80 50 20 10 CALERA 71 84 70 89 67 / 70 80 50 20 10 AUBURN 69 84 71 89 67 / 50 60 60 20 20 MONTGOMERY 73 89 73 92 68 / 50 60 60 30 20 TROY 71 88 73 91 66 / 40 60 60 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 2:00 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CDT MON JUN 17 2013 ALZ011>015-017>050-181045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 200 AM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 3:56 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT MON JUN 17 2013
ALZ027-028-172145-
CLAY AL-TALLADEGA AL-
356 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA AND WESTERN CLAY
COUNTIES UNTIL 445 PM CDT...
AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COOSA ISLAND TO
FAYETTEVILLE...AND MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SYLACAUGA...
TALLADEGA...
ALPINE...
WINTERBORO...
SYCAMORE...
&&
LAT...LON 3309 8598 3310 8602 3310 8649 3312 8646
3318 8649 3320 8646 3324 8646 3325 8643
3328 8643 3329 8636 3334 8637 3335 8634
3339 8638 3351 8628 3349 8624 3354 8619
3359 8621 3354 8591
TIME...MOT...LOC 2056Z 279DEG 13KT 3350 8627 3313 8639
17/KLAWSSpecial weather statement, Jun 17, 3:58 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
358 PM CDT MON JUN 17 2013
ALZ013-172145-
FAYETTE AL-
358 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE COUNTY UNTIL 445
PM CDT...
AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKSTON...OR 8 MILES SOUTHEAST OF FAYETTE...MOVING
EAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BANKSTON...
BERRY...
BOLEY SPRINGS...
&&
LAT...LON 3369 8785 3381 8753 3369 8753 3369 8747
3360 8744 3361 8763 3359 8763 3357 8767
3353 8767 3352 8776 3352 8779
TIME...MOT...LOC 2058Z 252DEG 7KT 3363 8772
17/KLAWSLocal storm report, Jun 17, 3:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 ESE SELMA 32.40N 86.99W
06/17/2013 DALLAS AL EMERGENCY MNGR
PARTIAL ROOF LOSS AT FLEA MARKET NEAR THE HWY 140 BYPASS.
0326 PM TSTM WND DMG VALLEY GRANDE 32.52N 86.98W
06/17/2013 DALLAS AL EMERGENCY MNGR
TREES DOWN IN AND AROUND VALLEY GRANDE.
&&Special weather statement, Jun 17, 3:59 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT MON JUN 17 2013
ALZ012-172145-
LAMAR AL-
359 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 445 PM CDT...
AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF CALEDONIA...OR 9 MILES NORTHEAST OF
COLUMBUS...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MILLPORT...
VERNON...
SULLIGENT...
BEDFORD...
KENNEDY...
&&
LAT...LON 3383 8824 3403 8799 3402 8796 3354 8795
3352 8799 3353 8828
TIME...MOT...LOC 2059Z 238DEG 28KT 3362 8825
17/KLAWSSpecial weather statement, Jun 17, 4:06 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT MON JUN 17 2013
ALZ035-036-041>044-172145-
AUTAUGA AL-CHILTON AL-COOSA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
406 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA...NORTHWESTERN
MONTGOMERY...NORTHEASTERN LOWNDES...WESTERN ELMORE...SOUTHERN COOSA
AND EASTERN CHILTON COUNTIES UNTIL 445 PM CDT...
AT 403 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGGINS FERRY PARK TO
WELONA TO DEATSVILLE TO PRATTVILLE TO LOWNDESBORO...AND MOVING EAST
AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PRATTVILLE...
MILLBROOK...
WETUMPKA...
MONTGOMERY...
ROCKFORD...
&&
LAT...LON 3293 8609 3221 8613 3223 8660 3294 8657
TIME...MOT...LOC 2107Z 272DEG 15KT 3286 8645 3275 8639
3259 8639 3248 8646 3231 8654
17/KLAWSLocal storm report, Jun 17, 4:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG NNE BOOTH 32.51N 86.57W
06/17/2013 AUTAUGA AL EMERGENCY MNGR
EM REPORTS TREES DOWN. POWER OUT AT EMA OFFICE.
&&
AAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:13 PM CDT | Special Weather Statement | BMX | Etowah | 62 min |
| Jun 16, 7:57 PM CDT | Special Weather Statement | BMX | Talladega | 48 min |
| Jun 16, 8:35 PM CDT | Special Weather Statement | BMX | Cherokee | 25 min |
| Jun 17, 3:54 AM CDT | Areal Flood Advisory | BMX | Randolph | 111 min |
| Jun 17, 10:59 AM CDT | Special Weather Statement | BMX | Lamar, Pickens | 31 min |
| Jun 17, 11:31 AM CDT | Special Weather Statement | BMX | Pickens | 29 min |
| Jun 17, 11:59 AM CDT | Special Weather Statement | BMX | Fayette, Walker, Winston | 61 min |
| Jun 17, 12:55 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 50 min |
| Jun 17, 12:58 PM CDT | Special Weather Statement | BMX | Winston | 17 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Marengo | 34 min |
| Jun 17, 2:12 PM CDT | Special Weather Statement | BMX | Hale, Perry | 48 min |
| Jun 17, 2:16 PM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Jun 17, 2:37 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jun 17, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 40 min |
| Jun 17, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 42 min |
| Jun 17, 3:35 PM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Jun 17, 3:56 PM CDT | Special Weather Statement | BMX | Talladega | 49 min |
| Jun 17, 3:58 PM CDT | Special Weather Statement | BMX | Fayette | 47 min |
| Jun 17, 3:59 PM CDT | Special Weather Statement | BMX | Lamar | 46 min |
| Jun 17, 4:06 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 39 min |
| Jun 17, 4:44 PM CDT | Special Weather Statement | BMX | Chambers, Clay, Coosa, Elmore, Lee, Macon and 4 more | 61 min |
| Jun 17, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 47 min |
| Jun 17, 5:18 PM CDT | Special Weather Statement | BMX | Marion, Walker, Winston | 42 min |
| Jun 17, 5:43 PM CDT | Special Weather Statement | BMX | Bullock, Chambers, Lee, Randolph, Russell | 62 min |
| Jun 17, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 33 min |
| Jun 17, 6:04 PM CDT | Special Weather Statement | BMX | Winston | 41 min |
| Jun 17, 6:50 PM CDT | Special Weather Statement | BMX | Barbour | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.